# SDR IPXA10562796

- Difficulty date: September 1, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3 SECTION 46 MAIN DECK FLOOR STRUCTURE, HAS CORROSION ON FLOORBEAM BS 1320, RBL 29.5, RBL 33, RBL 37.5, RBL 41, WL 208, AT NUT CLIP FASTENER HOLE, AT FWD & AFT UPPER SIDE OF BEAM.  REPAIR IAW ATS ER 10-4317.
